LAMBERTI Pedro Walter
Global Aspects of Light Cone Cuts
CARLOS KOZAMEH; PEDRO W. LAMBERTI; OSCAR REULA
JOURNAL OF MATHEMATICAL PHYSICS
AMER INST PHYSICS
Lugar: New York; Año: 1991 vol. 32 p. 3423 - 3426
The global behavior of light cone cuts at null infinity, i.e., the intersection of light cones of interior point, with null infinity, is investigated. In particular, it is shown that the topological structure of these cuts, for the case of an asymptotically flat space‐time, is very simple. The nature of the light cone cuts singularities is also analyzed. Generically, only two different types of singularities occur and their local description is given.